Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 281, NWS San Francisco Bay Area, CA

June 25, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 25, 2011, 2:33 AM PDT. It took effect at Jun 25, 2011, 2:00 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 25, 2011, 2:33 AM PDT (09:33 UTC)
In effect from
Jun 25, 2011, 2:00 PM PDT
Expired
Jun 25, 2011, 11:00 PM PDT
In force
9 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WHUS76 KMTR 250933
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
233 AM PDT SAT JUN 25 2011

PZZ530-251745-
/O.NEW.KMTR.SC.Y.0281.110625T2100Z-110626T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
233 AM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN
  THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-251745-
/O.EXT.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
233 AM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH AT LEAST SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-251745-
/O.EXT.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
POINT ARENA TO POINT REYES TO 10 NM-
233 AM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL CONTINUE
  THROUGH AT LEAST SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-251745-
/O.EXT.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
233 AM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL CONTINUE
  THROUGH AT LEAST SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-251745-
/O.EXT.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
233 AM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH AT LEAST SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-251745-
/O.EXT.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
233 AM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
696 
WHUS76 KMTR 251615
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
915 AM PDT SAT JUN 25 2011

PZZ570-252300-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
915 AM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-252300-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
POINT ARENA TO POINT REYES TO 10 NM-
915 AM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL CONTINUE 
  THROUGH AT LEAST SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-252300-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
915 AM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL CONTINUE 
  THROUGH AT LEAST SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-252300-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
915 AM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-252300-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
915 AM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-252300-
/O.CON.KMTR.SC.Y.0281.110625T2100Z-110626T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
915 AM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT 
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
268 
WHUS76 KMTR 251951
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1251 PM PDT SAT JUN 25 2011

PZZ570-260415-
/O.EXT.KMTR.SC.Y.0277.000000T0000Z-110627T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
1251 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH AT LEAST EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-260415-
/O.EXT.KMTR.SC.Y.0277.000000T0000Z-110627T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
1251 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL CONTINUE
  THROUGH AT LEAST EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-260415-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
1251 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL CONTINUE 
  THROUGH AT LEAST SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-260415-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
1251 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-260415-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
1251 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-260415-
/O.CON.KMTR.SC.Y.0281.110625T2100Z-110626T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
1251 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KT THROUGH TONIGHT IN THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
768 
WHUS76 KMTR 260301
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
801 PM PDT SAT JUN 25 2011

PZZ570-261115-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
801 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST EARLY MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-261115-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
801 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL CONTINUE 
  THROUGH AT LEAST EARLY MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-261115-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
801 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL CONTINUE 
  THROUGH AT LEAST SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-261115-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
801 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-261115-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
801 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-260600-
/O.CON.KMTR.SC.Y.0281.000000T0000Z-110626T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
801 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KT THROUGH TONIGHT IN THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
883 
WHUS76 KMTR 260602
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1102 PM PDT SAT JUN 25 2011

PZZ530-260715-
/O.EXP.KMTR.SC.Y.0281.000000T0000Z-110626T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
1102 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 


$$

PZZ570-261415-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
1102 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE  
THROUGH AT LEAST EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-261415-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
1102 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL CONTINUE  
THROUGH AT LEAST EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-261415-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
1102 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 20 AND 30 KT WILL CONTINUE  
THROUGH AT LEAST SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-261415-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
1102 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE  
THROUGH AT LEAST SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-261415-
/O.CON.KMTR.SC.Y.0277.000000T0000Z-110627T0000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
1102 PM PDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE  
THROUGH SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 24, 10:50 PM PDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 24, 10:50 PM PDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1050 PM PDT FRI JUN 24 2011

.DISCUSSION...AS OF 9:00 PM PDT FRIDAY...ONLY SUBTLE CHANGES ARE
EXPECTED IN OUR WEATHER THROUGH THE WEEKEND. TEMPERATURES WILL
REMAIN NEAR NORMAL TO SLIGHTLY BELOW NORMAL AS MODERATE ONSHORE FLOW
CONTINUES AND THE MARINE LAYER HOLDS AT A DEPTH OF ABOUT 2000 FEET.
THE MODELS FORECAST A SLIGHT INCREASE IN ONSHORE FLOW ON SATURDAY
FOLLOWED BY A SLIGHT DECREASE ON SUNDAY. THIS SUGGESTS MINOR
COOLING EARLY IN THE WEEKEND FOLLOWED BY SLIGHT WARMING ON SUNDAY.
LOW CLOUDS WILL INFILTRATE MOST VALLEYS DURING THE NIGHT AND
MORNING HOURS...BUT AFTERNOONS WILL BE SUNNY EXCEPT FOR PATCHES OF
PERSISTENT LOW CLOUDS IN THE MOST FOG-PRONE COASTAL LOCATIONS.

FROM PREVIOUS DISCUSSION...
OUR INTERESTING LATE-SEASON RAIN CHANCES CONTINUE AS AN UPPER LEVEL
LOW NEAR THE ALEUTIANS IS STILL FORECAST TO MOVE NEAR THE BC WATERS
SUNDAY NIGHT AND THEN NEAR NORTHERN CALIFORNIA ON TUESDAY. LATEST
ECMWF BRINGS A 557 DM LOW CLOSE TO NAPA/SONOMA TUESDAY NIGHT WHILE
THE GFS HAS IT AS A 562 DM LOW FOR WEDNESDAY EVENING BUT ALSO IN A
SIMILAR SPOT. MODELS BRING A CHANCE OF RAIN INTO THE NORTHERN THIRD
OF THE CWA ON TUESDAY AND CONTINUE THE SHOWERS AT LEAST THROUGH ALL
OF WEDNESDAY. ALTHOUGH CONVECTIVE PARAMETERS ARE NOT IMPRESSIVE...
EVEN A CHANCE FOR THUNDER FROM A NORTHERLY SYSTEM AT THE END OF
JUNE IS NOTABLE. DECIDED TO ADD A SLIGHT CHANCE FOR THUNDER AND
SMALL HAIL (700 MB TEMPS WILL DROP AS LOW AS -2 OVER PORTIONS OF
NAPA/SONOMA) FOR THE NORTH BAY FOR WEDNESDAY MORNING AND AFTERNOON.
OBVIOUSLY THERE IS STILL SOME UNCERTAINTY WITH THE DEPTH AND SPEED OF
THE LOW...SO TIMING COULD CHANGE. THE OTHER IMPACT WILL BE COOLER
TEMPERATURES -- HIGHS ON WEDNESDAY WILL DROP 5 TO 10 DEGREES (OR EVEN
MORE LOCALLY) FOR INLAND SPOTS. ANY RAIN THAT DOES FALL SHOULD BE
LIGHT AND MOSTLY CONFINED NORTH OF SF BAY. AFTER THE SYSTEM PASSES
WE COULD SEE A COUPLE DAYS OF GENERALLY SUNNY WEATHER. HOWEVER
CONFIDENCE THAT FAR OUT IS CURRENTLY TOO LOW TO GO AGAINST
CLIMATOLOGY.

&&

.AVIATION...AS OF 10:50 PM PDT FRIDAY...WEAK UPPER TROUGH WILL BRING
STRATUS BACK TO THE IMMEDIATE COAST. ONSHORE WINDS WILL HELP USHER
STRATUS INLAND TONIGHT.

VICINITY OF KSFO...MVFR CIGS BY 08Z FOLLOWED BY A RETURN TO VFR LATE
SATURDAY MORNING.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...IFR CIGS TONIGHT FOLLOWED BY A RETURN
TO VFR BY LATE SATURDAY MORNING.

&&

.MTR WATCHES/WARNINGS...
    .TNGT...SCA...PT ARENA TO PIGEON PT 0-60 NM
            SCA...PIGEON PT TO PIEDRAS BLANCAS 10 TO 60 NM
            SCA...PT PINOS TO PT PIEDRAS BLANCAS 0 TO 10 NM
            SCA...SAN FRANCISCO BAY

&&

PUBLIC FORECAST: DYKEMA/BELL
AVIATION/MARINE: CANEPA

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.